American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.06) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J. R. Rabung and J. H. Jordan. Consecutive power residues or nonresidues . Math. Comp. 24 (1970) 737-740. MR 0277469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jacqueline Wells and Joseph Muskat. On the number of solutions of certain trinomial congruences . Math. Comp. 19 (1965) 483-487. MR 0180523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Brillhart, D. H. Lehmer and Emma Lehmer. Bounds for pairs of consecutive seventh and higher power residues . Math. Comp. 18 (1964) 397-407. MR 0164923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hans Riesel. Note on the congruence $a\sp{p-1}=1$ $({\rm mod}$ $p\sp{2})$ . Math. Comp. 18 (1964) 149-150. MR 0157928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Erna H. Pearson. On the congruences $(p-1)!\equiv -1$ and $2\sp{p-1}\equiv 1\,({\rm mod}\,p\sp{2})$ . Math. Comp. 17 (1963) 194-195. MR 0159780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. H. Lehmer, E. Lehmer, W. H. Mills and J. L. Selfridge. Machine proof of a theorem on cubic residues . Math. Comp. 16 (1962) 407-415. MR 0162379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. S. Shapiro. Some remarks on modular arithmetic and parallel computation . Math. Comp. 16 (1962) 218-222. MR 0146992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1